CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Parameter Estimation and Variable Selection for Big Systems of Linear Ordinary Differential Equations: A Matrix-Based Approach 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2019, 卷号: 114, 期号: 526, 页码: 657-667
Authors:  Wu, Leqin;  Qiu, Xing;  Yuan, Ya-xiang;  Wu, Hulin
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Complex system  Eigenvalue updating algorithm  High dimension  Matrix-based variable selection  Ordinary differential equation  Separable least squares  
Optimal estimation of sensor biases for asynchronous multi-sensor data fusion 期刊论文
MATHEMATICAL PROGRAMMING, 2018, 卷号: 170, 期号: 1, 页码: 357-386
Authors:  Pu, Wenqiang;  Liu, Ya-Feng;  Yan, Junkun;  Liu, Hongwei;  Luo, Zhi-Quan
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
Block coordinate decent algorithm  Nonlinear least squares  Sensor registration problem  Tightness of semidefinite relaxation  
Nonlinear Least Squares Estimation of Log-ACD Models 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 3, 页码: 516-533
Authors:  Chen, Zhao;  Liu, Wei;  Wang, Christina Dan;  Wu, Wu-qing;  Wu, Yao-hua
Favorite  |  View/Download:9/0  |  Submit date:2018/09/08
Log-ACD model  nonlinear least squares estimation  Log-GARCH model  heavy-tail  
Nonlinear Least Squares Estimation of Log-ACD Models 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 3, 页码: 516
Authors:  Chen, Zhao;  Liu, Wei;  Wang, Christina Dan;  Wu, Wu-qing;  Wu, Yao-hua
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
nonlinearleastsquaresestimationoflogacdmodels 期刊论文
actamathematicaeapplicataesinica, 2018, 卷号: 034, 期号: 003, 页码: 516
Authors:  Chen Zhao;  Liu Wei;  Wang Christina Dan;  Wu Wuqing;  Wu Yaohua
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
A globally consistent nonlinear least squares estimator for identification of nonlinear rational systems 期刊论文
AUTOMATICA, 2017, 卷号: 77, 页码: 322-335
Authors:  Mu, Biqiang;  Bai, Er-Wei;  Zheng, Wei Xing;  Zhu, Quanmin
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Nonlinear rational systems  Nonlinear least squares estimators  Two-step estimators  root N/II-consistent estimators  Gauss Newton algorithms  
Statistical inference for panel data semiparametric partially linear regression models with heteroscedastic errors 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2010, 卷号: 101, 期号: 5, 页码: 1079-1101
Authors:  You, Jinhong;  Zhou, Xian;  Zhou, Yong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Asymptotic normality  Heteroscedasticity  One-way error component structure  Panel data  Partially linear model  Semiparametric estimation  
Adaptive finite element methods for the identification of distributed parameters in elliptic equation 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2008, 卷号: 29, 期号: 1, 页码: 27-53
Authors:  Feng, Tao;  Yan, Ningning;  Liu, Wenbin
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
parameter identification  finite element approximation  adaptive finite element methods  least-squares  Gauss-Newton  
Strong consistency of recursive identification for Hammerstein systems with discontinuous piecewise-linear memoryless block 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2005, 卷号: 50, 期号: 10, 页码: 1612-1617
Authors:  Chen, HF
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hammerstein system  least squares  parametric approach  recursive estimation  strong consistency  
A NOTE ON CONTINUOUS-TIME ELS 期刊论文
SYSTEMS & CONTROL LETTERS, 1994, 卷号: 22, 期号: 2, 页码: 111-121
Authors:  GUO, L
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
STOCHASTIC SYSTEMS  EXTENDED LEAST SQUARES  STOCHASTIC DIFFERENTIAL EQUATION